# SDR YENA20160715663

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 57,192 hours, 20,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, CORROSION WAS FOUND ON AFT WET AREA R2 PAX DOOR SILL AT FRAME 68 STR 23RT.  REPAIRED AFT WET AREA R2 DOOR PAX DOOR SILL.
